# SDR 08FDEA00150

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561011
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 620 FRAME INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT S11R BLENDED DAMAGE ON FRAME INNER CHORD, STA 620 STR 11R, FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .056" .008" BLEND, .048" REMAINING.  FABRICATED NEW DOUBLER REF SRM 51-40-3 AND INSTALLED DOUBLER REF 51-30-2.
